Jump to content




Photo
- - - - -

Budeprion and lithium. I call shenanigans!


  • Please log in to reply
7 replies to this topic

#1 LunaRufina

LunaRufina

    Creating and embracing drama since 2004.

  • Validating
  • Pip
  • 4377 posts

Posted 21 January 2013 - 05:40 PM

So I'm restarting my meds a couple at a time.  At one point I was at 1500mg lithium and 450mg budeprion xl.

 

..I have started on 300mg of lithium, twice a day [so 600mg total] and 150mg of the budeprion once a day.

 

I was supposed to increase to 900mg of lithium after four days and then to 1200mg four days after that.

 

However, I am having major MAJOR word recall issues, so I decided to hold off on the increase until I can get a handle on that.  It will go away, it always does.

 

The past few days though, I've felt... tight, cramped, achey... and last night and today, that kind of transformed into what I assumed to be tics.  Like, major tics.

 

I had a really rough night last night.

 

I woke up several times feeling really tight, with my joints very painful.

 

So now, everything kinda hurts. And I'm twisting and jumping and shit.

 

And I feel like a fucking asshole.

 

AND I'M PISSED OFF.  Because I've never had issues like this with these two meds.

 

On top of it all, my allergies are completely off the charts, like whoa.

My eyes are really swollen and itchy and painful, and I'm coughing and my throat is scratchy and my ears are plugged.

 

but, that can't have anything to do with anything right?

 

 

FUCK.

 

I'm hoping I'm just agitated but I'm guessing I need to call the pharmacist tomorrow. Just was wondering if anyone had any bright ideas in the mean time.


"...what you spend years building may be destroyed overnight.
Build anyway.

People really need help but may attack you if you do help them.
Help people anyway.

Give the world the best you have and you'll get kicked in the teeth.
Give the world the best you have anyway.”

― Kent M. Keith, The Silent Revolution: Dynamic Leadership in the Student Council"

 

 

Midway
 



#2 skye

skye

    Member

  • Member
  • Pip
  • 159 posts

Posted 21 January 2013 - 05:47 PM

Is the Budeprion brand name Wellbutrin or is it another? Also you can develop an allergy to Budeprion but that's pretty rare so I doubt the allergies are connected. It's worthwhile to mention to the doctor though. 


Hello, seizuredplz.gifI'm Skye

I have GAD

Dx: DID, GAD, BU, borderline, panic disorder, substance 
Current Rx: prozac 40mg, seroquel XR 50mg, seroquel (as needed) 12.5mg
Past Rx: prozac, zoloft 150mg, ativan 1mg


#3 kateislate

kateislate

    Member

  • Member
  • Pip
  • 371 posts

Posted 21 January 2013 - 08:13 PM

Ummm...maybe has nothing to do with the meds at all? Sounds like a virus? Have you had a flu shot? Because if yes, could be attenuated flu symptoms. Just a thought.
Dx: Depression and various anxiety disorders, factitious disorder
Rx: Latuda, Lexapro, Wellbutrin, Strattera, Adderall, Zyprexa prn, Verapamil
Past Rx: Most of them.

"She said that 10 percent of any population is cruel, no matter what, and that 10 percent is merciful, no matter what, and that the remaining 80 percent could be moved in either direction."

--Kurt Vonnegut quoting Susan Sontag

#4 LunaRufina

LunaRufina

    Creating and embracing drama since 2004.

  • Validating
  • Pip
  • 4377 posts

Posted 21 January 2013 - 08:15 PM

I had a flu shot, yes.  About a month and a half ago.

 

 

I really don't think word recall and tics are associated with the flu?


"...what you spend years building may be destroyed overnight.
Build anyway.

People really need help but may attack you if you do help them.
Help people anyway.

Give the world the best you have and you'll get kicked in the teeth.
Give the world the best you have anyway.”

― Kent M. Keith, The Silent Revolution: Dynamic Leadership in the Student Council"

 

 

Midway
 


#5 bpladybug

bpladybug

    Your friendly bipolar Aunt

  • Member
  • Pip
  • 4570 posts

Posted 21 January 2013 - 08:17 PM

take some benedryl??

 

sorry you are so miserable, sounds awful


ladybuglove.jpg


'Mania is a dangerous Mistress.' BPLadybug

Bipolar 1
Treatment: 900 mgs Lithium, 900 mgs Neurontin, 400 mgs Seroquel, Xanax prn, Temazepam, fish oil, vitamins, Vit. D 5, 000 IU, exercize, some talk therapy and CBT Therapy. Exercize helps as does the Light Box; 30 mins every morning. I also have physical health challenges.


#6 kateislate

kateislate

    Member

  • Member
  • Pip
  • 371 posts

Posted 21 January 2013 - 09:17 PM

Yeah, maybe not the tics and the word recall. But the recall you said you had before. But I dunno the rest of it kind of sounds like what I just went through. Take your temp just to see.
Dx: Depression and various anxiety disorders, factitious disorder
Rx: Latuda, Lexapro, Wellbutrin, Strattera, Adderall, Zyprexa prn, Verapamil
Past Rx: Most of them.

"She said that 10 percent of any population is cruel, no matter what, and that 10 percent is merciful, no matter what, and that the remaining 80 percent could be moved in either direction."

--Kurt Vonnegut quoting Susan Sontag

#7 crtclms

crtclms

    Queen of Ergots

  • Inmate
  • 9567 posts

Posted 25 January 2013 - 02:43 PM

Aren't there absorption issues with budeproprian? I thought there was some kind of academic squabble about its efficacy. But doesn't any spin-off of Wellbutrin make people irritable? I don't know how long you have been on it.

 

I thought lithium caused word finding problems (I can't remember the official term)? It did for me, especially when I started. It appeared in a much milder form whenever I bumped the lithium up, but I am only at 600mg.


Dx: Bipolar 1; GAD; Migraine w/ Aura; Migraine w/o Aura; Renal Tubular Acidosis (caused by Zonegran); Status Migrainosus
Rx: Alprazolam; Botox; Buproprion; Dihydroergotomine via IV Infusion; Fish Oil; Flexeril; Lamotrigine; Latuda; Lithium; Metoclopramide; Midrin; Migranal; Potassium Citrate; Prilosec; Promethazine; Riboflavin; Tizanidine; Verapamil; Vitamin D3
Currently Shelved: Abilify; Amerge; Anaprox; Atenolol; Buspar; Cafergot; Cymbalta; Depakote; Di-Hydro-ergotamine, injected; Gabapentin; Geodon; Imitrex Tablets; Klonopin; Maxalt; Namenda; Nortriptyline; Norvasc; Propranolol; Prozac; Risperidone; Relpax; Sansert; Sumatriptan injectables; Tegretol; Trazadone; Zoloft; Zolpidem; Zomig; Zonegran


Affectations can be dangerous. -Gertrude Stein

 

I moderate the boards for Bipolar, Panic/Anxiety, Dissociative Disorders, Migraine, Neuropathic and Chronic Pain, Seizures, Not Otherwise Specified, Anticonvulsants, Side Effects, Family Feud, Relationships, and I Still Have Issues. Remember, I am not a medical professional. PM me if you have any questions


#8 LunaRufina

LunaRufina

    Creating and embracing drama since 2004.

  • Validating
  • Pip
  • 4377 posts

Posted 30 January 2013 - 08:47 PM

I'm all... itchy and spastic again.

I really don't get it but it really is uncomfortable.

:unsure:


"...what you spend years building may be destroyed overnight.
Build anyway.

People really need help but may attack you if you do help them.
Help people anyway.

Give the world the best you have and you'll get kicked in the teeth.
Give the world the best you have anyway.”

― Kent M. Keith, The Silent Revolution: Dynamic Leadership in the Student Council"

 

 

Midway
 






The content of individual posts on this site are the sole work of their authors and do not necessarily reflect the opinions and/or policies of the Administrators, Moderators, or other Members of the Crazyboards community. Health related topics should not be used for the purpose of diagnosis or substituted for medical advice. It is your responsibility to research the accuracy, completeness, and usefulness of all opinions, services, and other information found on the site, and to consult with your professional health care provider as to whether the information can benefit you.